| Model Number |
96-2777 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Instruments are not working.Surgical delay of 10 minutes occurred.The bolt that tightens the femoral sleeve to the back of a tc3 femur loosens and rotates the sleeve when the trial is removed and the correct rotation is then lost.Issue may be a result of wear and tear.No adverse affects on patient.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will bereviewed and the investigation will be re-opened as necessary.Device history lot a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.